# SDR DALA2023070505431

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,676 hours, 38,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0654 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: ADJUSTED DOOR LINING WITHOUT REMOVING. RETRACTABLE DOOR (KNUCKLE KNOCKER) OPS NRM. PER B 757 AMM 52-11 (2842007)
